An almost sure functional limit theorem at zero for a class of Lévy processes normed by the square root function, and applications.

Citation

Buchmann, B, Maller, R A & Szimayer, A 2008, 'An almost sure functional limit theorem at zero for a class of Lévy processes normed by the square root function, and applications.' Probability Theory and Related Fields, vol. 142, no. 1-2, pp. 219-247.

Year

2008

Updated:  19 January 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers